Alert archive / Oklahoma / Wind Advisories in 2007
Wind Advisory 11, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Aug 19, 2007, 12:34 AM CDT for 19 counties in Oklahoma. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Aug 19, 2007, 12:34 AM CDT (05:34 UTC)
- Expired
- Aug 19, 2007, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Norman, OK
Counties Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Garvin County, OK, Grady County, OK, Jefferson County, OK, Kingfisher County, OK, Kiowa County, OK, Logan County, OK, McClain County, OK, Oklahoma County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK
The radar
The Norman radar (KTLX), 83 km from the middle of the area, began a volume at 05:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1581 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 650 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOUN 190534 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1234 AM CDT SUN AUG 19 2007 ...STRONG WINDS ACROSS PARTS OF CENTRAL AND WESTERN OKLAHOMA EARLY THIS MORNING... .TROPICAL DEPRESSION ERIN WILL CONTINUE TO MOVE NORTHEAST FROM SOUTHWEST INTO CENTRAL OKLAHOMA EARLY THIS MORNING. STRONG SOUTH TO SOUTHEAST WINDS WILL OCCUR ACROSS PARTS OF WESTERN AND CENTRAL OKLAHOMA. THESE STRONG WINDS WILL OCCUR TO THE EAST AND NORTHEAST OF THE CENTER OF TROPICAL DEPRESSION ERIN. WIND GUSTS UP TO 55 MPH WILL BE MOST LIKELY. HOWEVER... ISOLATED GUSTS ABOVE 60 MPH WILL BE POSSIBLE. OKZ015>019-022>025-027>029-035-037>040-044-045-191200- /O.NEW.KOUN.WI.Y.0011.070819T0534Z-070819T1200Z/ DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-WASHITA-CADDO-CANADIAN- OKLAHOMA-GRADY-MCCLAIN-CLEVELAND-KIOWA-TILLMAN-COMANCHE-STEPHENS- GARVIN-COTTON-JEFFERSON- INCLUDING THE CITIES OF...TALOGA...WEATHERFORD...CLINTON... WATONGA...KINGFISHER...GUTHRIE...CORDELL...ANADARKO...YUKON... EL RENO...MUSTANG...OKLAHOMA CITY...CHICKASHA...PURCELL... NORMAN...MOORE...HOBART...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...WALTERS...WAURIKA 1234 AM CDT SUN AUG 19 2007 ...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT THIS MORNING. SOUTH TO SOUTHEAST WINDS SUSTAINED AT 20 TO 35 MPH WILL BE LIKELY ACROSS PARTS OF WESTERN AND CENTRAL OKLAHOMA THROUGH THE EARLY MORNING HOURS. WIND GUSTS UP TO 55 MPH WILL BE MOST LIKELY. HOWEVER... ISOLATED GUSTS OVER 60 MPH WILL ALSO BE POSSIBLE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Aug 18, 9:27 PM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Aug 18, 9:27 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
927 PM CDT SAT AUG 18 2007
.UPDATE...
CENTER OF TROPICAL DEPRESSION ERIN HAS BEGUN TO MOVE INTO FAR
SOUTHWEST OK/WEST N TEXAS. ERIN WILL CONTINUE TO MOVE NE
OVERNIGHT... MOVING INTO CENTRAL OK BY MORNING. WIDESPREAD RAIN AND
SOME THUNDERSTORMS WILL CONT OVERNIGHT WITH MOST OF THE RAIN
OCCURRING ON THE E/NE SIDE OF THE DEPRESSION. HAVE ADJUSTED POPS TO
SHOW THIS SCENARIO. WITH THE LOSS OF THE SUN... THE POTENTIAL FOR
ANY FURTHER SEVERE/TORNADIC STORMS WILL CONT TO DECREASE AND LIKELY
END OVER THE NEXT HOUR OR SO. FOCUS WILL SHIFT TO HEAVY RAIN AND
FLOODING POTENTIAL OVERNIGHT. WILL CONT WITH A FLASH FLOOD WATCH BUT
EXTEND INTO CENTRAL OK. WILL KEEP CURRENT END TIME OF 14Z.
HOWEVER... WATCH MAY NEED TO BE EXTENDED IN TIME ON SUNDAY. WILL
SEND UPDATES AS SOON AS POSSIBLE.
MAXWELL
&&
.PREV DISCUSSION... /ISSUED 156 PM CDT SAT AUG 18 2007/
SHORT TERM...
LOW-LEVEL CENTER OF T.D. ERIN REMAINS WELL DEFINED IN SFC/RADAR/
SATELLITE DATA FIELDS. SYSTEM LIKELY TO REMAIN STRONGER AND MORE
CONCENTRATED AT LOW LEVELS THAN MOST IF NOT ALL OF THE MODEL
PROGS. DIURNAL CONVECTION TO CONTINUE THIS EVENING E/NE OF CENTER
WHERE PW VALUES REMAIN AOA 2 INCHES. TYPICAL DAY/NIGHT TRENDS
SUGGEST THIS CONVECTION WILL LESSEN IN COVERAGE/INTENSITY THIS
EVENING BEFORE REDEVELOPING OVERNIGHT IN A MORE CONCENTRATED AREA
SOMEWHERE NEAR THE CENTER. LATTER MOST LIKELY TO BE IN THE SW
QUADRANT OF OK BUT EXACT LOCATION HARD TO PIN DOWN. CONSIDERED
EXPANDING FLASH FLOOD WATCH E/NE TOWARD CENTRAL OK... BUT WITH
EXPECTED CONTRACTION OF HEAVIER PRECIP CLOSER TO THE CENTER
OVERNIGHT WE WILL LEAVE THE WATCH AREA INTACT. LATER SHIFTS MAY
NEED TO EXPAND WATCH DEPENDING ON PRECIP TRENDS THIS EVENING AND
OVERNIGHT. POPS ARE INCREASED MAINLY SW OVERNIGHT... BUT LIKELY
POPS AND LOCALLY HEAVY RAIN ARE EXPANDED E/NE INTO CENTRAL OK. POPS
ON SUN ARE INCREASED TO LIKELY OVER MUCH OF THE HEART OF THE
CWA... BENEATH THE SLOW-MOVING LOW/MID LEVEL CENTER... ALONG WITH
CONTINUED MENTION OF LOCALLY HEAVY RAIN GIVEN TROPICAL NATURE OF
BOTH AIRMASS AND THE RESPONSIBLE SYSTEM. WILL FOLLOW THE HPC 6-H
QPF CLOSELY. HIGH TEMPS LOWERED DUE TO CLOUDS/PRECIP BUT LOWS
EXPECTED TO REMAIN ON THE WARMER SIDE DUE TO LOW-LEVEL
WINDS/CLOUDS/MOISTURE.
LONG TERM...
NOT MUCH CHANGE TO FORECAST FOR MON AND BEYOND. CHANGING OF THE
GUARD EARLY NEXT WEEK - SO TO SPEAK - AS ERIN REMNANTS PROCEED E
WHILE CURRENT S-FL UPPER LOW MOVES W TOWARD TX. NET RESULT FOR S
PLAINS IS PERSISTING BREAK IN THE SUBTROPICAL RIDGE... WHICH LEADS
TO HIGH TEMPS BEING KEPT A LITTLE BELOW CLIMATOLOGY. DESPITE THE
BREAK IN THE UPPER RIDGE OVERHEAD... PRECIP CHANCES APPEAR LIMITED
DUE TO LACK OF A FRONT OR OTHER FOCUSING MECHANISM.
CURRENT TPC/HPC PROJECTIONS OF MAJOR HURRICANE DEAN INDICATE THE
STORM - AND ATTENDANT EFFECTS - WILL REMAIN S OF HERE THROUGH AT
LEAST NEXT SAT. THERE IS SOME CONCERN THAT THE W-WARD MOVING UPPER
LOW AHEAD OF THE HURRICANE COULD BE THE WILD CARD AND ALTER THE
MID- LEVEL STEERING FLOW AHEAD OF DEAN ENOUGH TO NUDGE IT A TAD
FARTHER N. THIS IS NOT SEEN IN THE CURRENT MODEL DATA THOUGH...
AND THUS IT APPEARS LIKELY AT THIS TIME THAT ANY AFFECT ON THE
OK/NTX AREA WOULD BE LIMITED TO REMNANTS OF THE STORM RECURVING
AND COMING BACK ACROSS EARLY IN THE WEEK OF 26 AUG. REFER TO
LATEST FORECASTS AND DISCUSSIONS BEING ISSUED BY TPC/NHC.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 73 86 73 91 / 100 60 30 10
HOBART OK 72 85 74 93 / 90 60 20 10
WICHITA FALLS TX 75 88 76 93 / 60 60 20 10
GAGE OK 71 89 72 95 / 20 30 10 10
PONCA CITY OK 73 88 75 92 / 50 50 30 10
DURANT OK 74 92 73 92 / 30 40 20 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 9 AM CDT SUNDAY FOR OKZ016>030-033>040-
044.
TX...FLASH FLOOD WATCH UNTIL 9 AM CDT SUNDAY FOR TXZ083>089.
&&
25/02Hazardous weather outlook, Aug 18, 10:13 PM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1013 PM CDT SAT AUG 18 2007
OKZ004>048-050>052-TXZ083>090-191200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1013 PM CDT SAT AUG 18 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL OCCUR ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH
TEXAS TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE.
DISCUSSION...
WIDESPREAD RAIN AND ISOLATED TO SCATTERED THUNDERSTORMS WILL
CONTINUE TO MOVE ACROSS OKLAHOMA AND WESTERN NORTH TEXAS AS TROPICAL
DEPRESSION ERIN MOVES FROM SOUTHWEST INTO CENTRAL OKLAHOMA
OVERNIGHT. THE PRIMARY CONCERN WILL BE LOCALLY HEAVY RAINFALL WITH
THE VERY EFFICIENT RAIN PRODUCING SHOWERS IN THE TROPICAL AIRMASS.
ISOLATED SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE THROUGH THIS
EVENING. DUE TO TURNING WINDS AROUND THE TROPICAL DEPRESSION...
STRONG WIND SHEAR WILL BE SUFFICIENT FOR BRIEF FUNNEL CLOUDS OR WEAK
TORNADOES TO BE POSSIBLE. THE POTENTIAL FOR FUNNEL CLOUDS OR
TORNADOES IS EXPECTED TO DECREASE LATER THIS EVENING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY AUG 19.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.
OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL WILL LIKELY OCCUR ACROSS PORTIONS OF SOUTHWEST AND
CENTRAL OKLAHOMA AND PORTIONS OF WESTERN NORTH TEXAS... WHICH COULD
LEAD TO FLASH FLOODING. FOR ADDITIONAL INFORMATION SEE THE FLASH
FLOOD WATCH PRODUCT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THE REMAINS OF TROPICAL STORM ERIN WILL CONTINUE TO PRODUCE SHOWERS
AND ISOLATED THUNDERSTORMS OVER THE AREA SUNDAY. HEAVY RAIN WILL BE
THE MAIN CONCERN.
OTHER HAZARDOUS WEATHER...
ALTHOUGH TEMPERATURES WILL NOT BE AS HOT SUNDAY WITH THE
CLOUDS AND SHOWERS ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM
ERIN...TEMPERATURES ARE EXPECTED TO BE QUITE WARM AGAIN OVER THE
EARLY AND MIDDLE PART OF NEXT WEEK. HEAT INDEX READINGS WILL ONCE
AGAIN REACH THE 100 TO 105 RANGE OVER PORTIONS OF OKLAHOMA AND NORTH
TEXAS TUESDAY AND WEDNESDAY.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SUNDAY.
30/25In the hours before
Local storm report, Aug 18, 11:16 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1116 PM CDT SAT AUG 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TORNADO 7 SSE CORDELL 35.21N 98.93W
08/18/2007 WASHITA OK BROADCAST MEDIA
RELAYED BY KFOR TV. MINOR TREE DAMAGE WAS REPORTED AS A
RESULT OF THE TORNADO. TIME IS ESTIMATED.
&&
TYSpecial weather statement, Aug 18, 11:18 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1118 PM CDT SAT AUG 18 2007 OKZ023-027-038-039-044>046-TXZ090-190515- CADDO OK-GRADY OK-COTTON OK-JEFFERSON OK-COMANCHE OK-CARTER OK- STEPHENS OK-CLAY TX- 1118 PM CDT SAT AUG 18 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CARTER...CLAY... COMANCHE...COTTON...GRADY...JEFFERSON AND STEPHENS COUNTIES. STRONG WINDS HAVE DEVELOPED AHEAD OF A LOW PRESSURE AREA MOVING THROUGH SOUTHWEST OKLAHOMA. SOUTH TO SOUTHWEAST WINDS OF 20 TO 35 MPH WITH GUSTS TO AROUND 50 MPH WILL PERSIST FOR AT LEAST AN HOUR OR SO FROM AROUND WAURIKA...DUNCAN AND ARDMORE...NORTHWARD TO AROUND LAWTON AND CHICKASHA. PEOPLE IN CADDO...CARTER...CLAY...COMANCHE...COTTON...GRADY... JEFFERSON AND STEPHENS COUNTIES...INCLUDING THE CITIES OF DUNCAN AND LAWTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Aug 19, 12:05 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1205 AM CDT SUN AUG 19 2007 OKZ016-017-024-190600- BLAINE OK-CUSTER OK-CANADIAN OK- 1205 AM CDT SUN AUG 19 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CANADIAN AND CUSTER COUNTIES. STRONG WINDS ASSOCIATED TROPICAL DEPRESSION ERIN WILL OCCASIONALLY GUST 50 TO 60 MPH ACROSS PORTIONS SOUTHERN BLAINE... WESTERN CANADIAN AND EASTERN CUSTER COUNTIES. THE HIGHEST GUSTS WILL LIKELY BE ASSOCIATED WITH SOME OF THE HEAVIER SHOWERS WHICH WILL TEND TO PULL THE STRONG WINDS TO THE SURFACE. ALONG WITH THE WINDS... RAINFALL RATES OF 2 TO 3 INCHES WILL BE POSSIBLE... WHICH WILL CAUSE POOR VISIBILITIES AND POSSIBLE FLASH FLOODING. CJS
Local storm report, Aug 19, 12:22 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1222 AM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND GST 7 SW FORT COBB 35.03N 98.53W
08/19/2007 M70 MPH CADDO OK AMATEUR RADIO
A SHED WAS HEAVILY DAMAGED DUE TO THE HIGH WIND. OTHER
DAMAGE WAS REPORTED AT RESIDENCE OF TRAINED OBSERVER.
1219 AM FLASH FLOOD 2 W MOUNTAIN VIEW 35.10N 98.79W
08/19/2007 KIOWA OK EMERGENCY MNGR
COUNTY EMERGENCY MANAGER IS REPORTED WATER FOUR FEET DEEP
OVER HWY 9. NUMEROUS OTHER ROADS IN GOTEBO, HOBART, AND
MOUNTAIN VIEW ARE CLOSED DUE TO THE HIGH WATER.
&&
TYLocal storm report, Aug 19, 12:28 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1228 AM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 AM FLASH FLOOD 4 S CARNEGIE 35.05N 98.60W
08/19/2007 CADDO OK AMATEUR RADIO
A CAR WAS WASHED OFF OF HWY 58 FOUR MILES SOUTH OF
CARNEGIE. ANOTHER CAR WAS WASHED OFF THE ROADWAY SIX
MILES SOUTH OF CARNEGIE.
&&
TYLocal storm report, Aug 19, 12:31 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1231 AM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND GST 4 NNW FORT COBB 35.15N 98.47W
08/19/2007 M60 MPH CADDO OK MESONET
&&
TYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 7:38 PM CDT | Tornado Warning | OUN | Cotton | 37 min |
| Aug 18, 8:18 PM CDT | Tornado Warning | OUN | Cotton, Stephens | 27 min |
| Aug 18, 9:45 PM CDT | Tornado Warning | OUN | Comanche | 30 min |
| Aug 19, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Caddo | 33 min |
| Aug 19, 12:45 AM CDT | Severe Thunderstorm Warning | OUN | Caddo | 45 min |
| Aug 19, 1:27 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian | 48 min |
| Aug 19, 1:59 AM CDT | Tornado Warning | OUN | Caddo, Canadian | 31 min |
| Aug 19, 2:01 AM CDT | River Flood Warning | OUN | Custer, Washita | 13 hr |
| Aug 19, 2:14 AM CDT | Severe Thunderstorm Warning | OUN | Blaine | 46 min |
| Aug 19, 2:18 AM CDT | Severe Thunderstorm Warning | OUN | Grady | 57 min |
| Aug 19, 2:27 AM CDT | River Flood Warning | OUN | Caddo, Kiowa, Washita | 54 hr |
| Aug 19, 2:27 AM CDT | River Flood Warning | OUN | Caddo, Garvin, Grady | 4 days |
| Aug 19, 2:28 AM CDT | Severe Thunderstorm Warning | OUN | Canadian | 47 min |
| Aug 19, 2:35 AM CDT | Tornado Warning | OUN | Canadian | 25 min |
| Aug 19, 2:55 AM CDT | Severe Thunderstorm Warning | OUN | Blaine | 50 min |
| Aug 19, 3:15 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 60 min |
| Aug 19, 3:19 AM CDT | Tornado Warning | OUN | Grady | 26 min |
| Aug 19, 3:46 AM CDT | Severe Thunderstorm Warning | OUN | Blaine | 44 min |
| Aug 19, 3:53 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 52 min |
| Aug 19, 3:58 AM CDT | Severe Thunderstorm Warning | OUN | Stephens | 47 min |
| Aug 19, 4:23 AM CDT | River Flood Warning | OUN | Blaine, Canadian | 13 hr |
| Aug 19, 4:29 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 61 min |
| Aug 19, 4:55 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 50 min |
| Aug 19, 5:05 AM CDT | River Flood Warning | OUN | Blaine, Caddo, Canadian, Custer | 41 hr |
| Aug 19, 5:13 AM CDT | River Flood Warning | OUN | Canadian | 69 hr |
| Aug 19, 5:29 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 91 min |
| Aug 19, 5:34 AM CDT | River Flood Warning | OUN | Grady | 16 hr |
| Aug 19, 6:05 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 4 days |
| Aug 19, 7:20 AM CDT | River Flood Warning | OUN | Canadian, Oklahoma | 4 days |
| Aug 19, 8:15 AM CDT | River Flood Warning | OUN | Oklahoma | 5 days |
| Aug 19, 8:15 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 5 days |
| Aug 19, 8:56 AM CDT | River Flood Warning | OUN | Canadian, Cleveland, Grady, McClain | 49 hr |
| Aug 19, 9:02 AM CDT | River Flood Warning | OUN | Kingfisher | 10 hr |
| Aug 19, 9:02 AM CDT | River Flood Warning | OUN | Kingfisher | 19 hr |
| Aug 19, 9:26 AM CDT | River Flood Warning | OUN | Grady | 5 days |
| Aug 19, 9:40 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie | 50 min |
| Aug 19, 10:22 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 42 hr |
| Aug 19, 4:05 PM CDT | River Flood Warning | OUN | Garvin | 5 days |
| Aug 19, 5:08 PM CDT | River Flood Warning | OUN | Logan | 23 hr |
Nearby
Wind Advisories in Oklahoma, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.